MathSciNet Relay Station
MathSciNet bibliographic data
MR2324568 91B28 (60G51)
Avanzi, Benjamin; Gerber, Hans U.; Shiu, Elias S. W. Optimal dividends in the dual model. Insurance Math. Econom. 41 (2007), no. 1, 111–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement